MAUDE Adverse Event Report: MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right side of the hana table dropped during the surgery despite it being locked.
 
Additional Manufacturer Narrative
Although the event was reported to the manufacturer on 06/16/2023, the device problem observed during the surgery was not confirmed until (b)(6) 2023.Based on the information obtained from the investigation, it was found out that the device was sold and serviced to the hospital by a third party and not the manufacturer itself.The root cause of the reported device malfunction remains to be inconclusive due to the lack of information.
 
Additional Manufacturer Narrative
The date of the event was corrected from 04/01/2023 to 05/01/2022 based on the information received.Rest of the information in this report remains unchanged.
 
Event or Problem Description

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17901590
Report Number2921578-2023-00017
Device Sequence Number14297769
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown